# SDR SWAA2024080705917

- Difficulty date: June 26, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 AT FWD CARGO COMPARTMENT 2024-405036<[01] TOOL USED ULTRASONIC THICKNESS EQUIPMENT PN:45MG; SN:430063701; DUE DATE:24-JUL-24.;[02] TOOL USED ON STEP 5: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 11-JUN-25;[03] TOOLS USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLED P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[04] PERFORMED REPAIR STRINGER 26L LOCATED BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW;[05] CORRECTED STEP 4 PERFORMED REPAIR STRINGER 26L LOCATED BETWEEN BS500D TO BS520 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW;[06] PERFORMED REPAIR STRINGER 26L LOCATED BETWEEN BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW;[07] CERTIFIED STEP 6 RII ACCOMPLISHED
